# SDR FDEA201503201013

- Difficulty date: March 20, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 246 hours, 13,353 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788204
- Condition: Corroded
- Location: Frames 71-72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAME 71 - 72, Y88.0 SEAT TRACK WITH CORROSION.  REMOVED THE CORROSION PER SRM 51-74-10 FOUND DELAMINATION. REPLACED   NEW SEAT TRACK AT FR 69-72 Y852.4. PER SRM  51-40-21.THIS REPAIR CATEGORY IS "A" .MAJOR REPAIR IAW GMM 6-2-100.
